Convergence to stationary solutions in a model of self-gravitating systems

Volume 98 / 2003

Ignacio Guerra, Tadeusz Nadzieja Colloquium Mathematicum 98 (2003), 39-47 MSC: 35Q, 35K60, 35B40, 82C21. DOI: 10.4064/cm98-1-3

Abstract

We study convergence of solutions to stationary states in an astrophysical model of evolution of clouds of self-gravitating particles.

Authors

  • Ignacio GuerraCentrum voor Wiskunde en Informatica
    PO Box 94079
    1090 GB Amsterdam, The Netherlands
    e-mail
  • Tadeusz NadziejaInstitute of Mathematics
    University of Zielona Góra
    Szafrana 4a
    65-516 Zielona Góra, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image